# SDR ASOA201001339

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FWD ATTACH ANGLE LOCATED ON AFT SIDE OF FS 319.70 IS CORRODED AND REQUIRES REPLACEMENT, PN 601R3838-1. REMOVED SERVICE DOOR FWD ANGLE AT FS 319.70 IAW SRM 51-42-21 AND SRM 51-41-02.   SERVICEABLE ANGLE REQ'S INSTALL. LOCATED & DRILLED NEW SERVICEABLE ANGLE IAW SRM 51-40-11. INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-21.  ANGLE REQ'S PAINT & FILLET SEAL.  APPLIED FILLET SEAL AROUND ANGLE IAW SRM 51-23-00 AND APPLIED PAINT IAW SRM 51-25-01.
